I have early stage PD, take 25/100 sinamet at 7 am and 1 pm and have no symptoms! But lately I wake with very troubling dreams, even yelling out in my sleep. But very enjoyable days... it’s perplexing. I’m worried about my brain chemistry, if the drug is messing with my brain, I take 1mg of rasagline several times a week too. Anybody else dealing with bad dreams?
Bad dreams and sinamet: I have early... - Parkinson's Movement
Any time I take something else to supplement sinamet, I get troubling dreams,nightmares and yelling out, etc. etc. When I just take sinamet, I have tolerable sleep with milder dreams if any I can recall. I have recently added a low dose of Lexapro, one per day and it helps smooth over the rough ness
I did Not take any meds For two years after diagnosis, taking supplements and working with the natural path, b-1 therapy, etc but my fatigue and inability to write legibly and a few other symptoms lead me to try very low-dose carbidopa, what my doctor ccalls a non-therapeutic dose at only two tablets a day. all my symptoms have disappeared, I can tread water again and shimmy in my dance moves and walk 5 miles keeping up with my walking friends .so the sinemat is a blessing. I got my Masters in psychology dream therapy so perhaps these dreams are an invitation to explore my Unconscious through working with the dreams. Thank you for your concern